Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 60, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 9, 2010, 9:53 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2010, 9:53 AM EDT (13:53 UTC)
- Expired
- Sep 9, 2010, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
726 WHUS71 KPHI 091353 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 953 AM EDT THU SEP 9 2010 ANZ430-431-450>455-100200- /O.NEW.KPHI.SC.Y.0060.100909T1353Z-100910T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 953 AM EDT THU SEP 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A GRADIENT BETWEEN LOW PRESSURE OVER SOUTHEASTERN CANADA AND HIGH PRESSURE DROPPING INTO THE GREAT LAKES REGION WILL GENERATE WIND GUSTS TO 25 KNOTS INTO THIS EVENING. SEAS OVER THE OCEAN WATERS SHOULD RANGE FROM 3 TO 4 FEET, AND SEAS OVER THE DELAWARE BAY WATERS SHOULD RANGE FROM 2 TO 4 FEET WITH THE HIGHEST SEAS NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
018 WHUS71 KPHI 100000 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 800 PM EDT THU SEP 9 2010 ANZ430-431-450>455-100100- /O.CAN.KPHI.SC.Y.0060.000000T0000Z-100910T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 800 PM EDT THU SEP 9 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WHILE THERE MAY BE A FEW WIND GUSTS NEAR 25 KNOTS ESPECIALLY EARLY TONIGHT...CONDITIONS SHOULD REMAIN MOSTLY BELOW SMALL CRAFT CRITERIA TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 6:32 AM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Sep 9, 6:32 AM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 632 AM EDT THU SEP 9 2010 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL REMAIN NEAR NORTHERN NEW ENGLAND TODAY, THEN GRADUALLY SHIFT EASTWARD TONIGHT AND FRIDAY. MEANWHILE, HIGH PRESSURE OVER THE MIDWEST WILL SLOWLY SHIFT EASTWARD THROUGH FRIDAY NIGHT, EVENTUALLY SETTLING OVER OUR AREA SATURDAY. THIS HIGH PRESSURE SYSTEM WILL THEN MOVE OFFSHORE LATE SATURDAY. A COLD FRONT WILL CROSS THE AREA SUNDAY FOLLOWED BY HIGH PRESSURE MONDAY INTO TUESDAY. A WEAK COLD FRONT SLIDES THROUGH LATE TUESDAY, THEN HIGH PRESSURE BEGINS TO BUILD TOWARD OUR AREA WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A 06Z SURFACE ANALYSIS PLACED A COLD FRONT OFF THE COAST OF NEW ENGLAND AND THE MID ATLANTIC THEN BACK DOWN INTO THE GULF COAST STATES. HIGH PRESSURE WAS SITUATED FROM THE WESTERN GREAT LAKES TO CENTRAL CANADA. AN UPPER AIR ANALYSIS PLACED A CLOSED LOW OVER NORTHERN NEW ENGLAND WITH SEVERAL SHORT WAVES ROTATING AROUND IT. A 300 MB JET WAS LOCATED FROM THE UPPER GREAT LAKES TO THE MID ATLANTIC REGION. OUR WEATHER TODAY WILL BE CONTROLLED BY A STRONG CLOSED LOW ANCHORED NEAR NORTHERN NEW ENGLAND WITH CYCLONIC FLOW OCCURRING ACROSS THE MID ATLANTIC AND NORTHEAST. A NORTHWESTERLY FLOW OF COOLER AIR WILL COMBINE WITH A TIGHTENED PRESSURE GRADIENT TO PRODUCE BREEZY TO WINDY CONDITIONS. THE WINDS HAVE DIMINISHED HOWEVER AS DAYTIME HEATING OCCURS, THE BOUNDARY LAYER MIXING WILL DEEPEN WITH TIME ALLOWING FOR BETTER VERTICAL MIXING. IF WE MIX TO THE FULL POTENTIAL, WE WOULD BE ABLE TO TAP SOME 25 KNOTS OF WIND. THEREFORE, WE WILL CONTINUE TO CARRY INCREASED WINDS THROUGH THE DAY, BEFORE SOME DROPPING OFF IS EXPECTED TOWARD SUNSET AS THE LOSS OF DAYTIME HEATING OCCURS. THE CYCLONIC FLOW COUPLED WITH CAA AND ADDED MOISTURE FROM THE GREAT LAKES CONTINUES TO GENERATE A WEALTH OF STRATOCUMULUS TO OUR NORTHWEST. AN AREA OF CHANNELIZED VORTICITY IS LIKELY ENHANCING THIS CLOUD COVER, AND THIS VORTICITY IS FORECAST TO BE MAINTAINED THROUGH TODAY AND EVEN SETTLE SOUTHWARD SOME. THIS WILL TEND TO KEEP CLOUDS MORE CONCENTRATED THE FARTHER NORTH ONE GOES. THE FORECAST CHALLENGE TODAY IS HOW MUCH IN THE WAY OF STRATOCUMULUS CAN EITHER BE PULLED INTO OUR AREA OR FORM. THE FORECAST SOUNDINGS HAVE A HINT OF A LITTLE INSTABILITY DEVELOPING THIS AFTERNOON AS BOUNDARY LAYER MIXING IS MAXIMIZED. THIS SHALLOW RIBBON OF INSTABILITY IS WHERE THE CLOUDS WOULD BE AND THIS POINTS MAINLY ACROSS OUR NORTHERN ZONES. FARTHER SOUTH, THE CHANNELIZED VORTICITY IS FORECAST TO ARRIVE MUCH LATER IN THE DAY AND THE AIRMASS IS ACTUALLY DRIER WITH MORE OF A CAP. THE FLY IN THE OINTMENT WOULD BE IF CLOUDS DEVELOP SINCE THE CONVECTIVE TEMPERATURES SHOULD BE REACHED AND THE MOISTURE BECOMES TRAPPED UNDER THE INVERSION. WE ARE LEANING TOWARD THIS AND FOR NOW WE INCREASED THE SKY COVER SOME BUT STILL MAINTAINED MORE COVERAGE UP NORTH COMPARED TO DOWN SOUTH. THE NORTHWESTERLY FLOW IS GENERATING LAKE EFFECT RAIN SHOWERS ACROSS WESTERN AND CENTRAL NEW YORK. THE TRAJECTORY WOULD FAVOR THIS BEING PUSHED TOWARD NORTHEASTERN PENNSYLVANIA, AND THIS COULD BE HELPED TO SOME EXTENT BY THE CHANNELIZED VORTICITY. SINCE THIS ACTIVITY WOULD BE MOVING FARTHER AWAY FROM ITS MAIN MOISTURE SOURCE /LAKES ONTARIO AND ERIE/, PERHAPS A LIGHT SHOWER OR SOME SPRINKLES GET TO THE SOUTHERN POCONOS AND FAR NORTHWESTERN NEW JERSEY. AM NOT REAL CONFIDENT IF MEASURABLE PRECIPITATION OCCURS, THEREFORE WILL GO WITH POPS BELOW 15 PERCENT AND ADD A CHC OF SPRINKLES FOR NOW. AS FOR TEMPERATURES, WE GENERALLY SIDED WITH A BLEND OF THE GFS/NAM MOS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... THE LARGE CLOSED LOW OVER NEW ENGLAND IS FORECAST TO SLIDE SOUTHWARD TONIGHT, PUSHING THE CHANNELIZED VORTICITY THROUGH THE NORTHERN MID ATLANTIC REGION. THE GFS ACTUALLY HAS A MORE FOCUSED SHORT WAVE ROTATING AROUND THE CLOSED LOW, WHILE SOME OF THE OTHER GUIDANCE IS MORE CHANNELIZED. WE ARE NOT ANTICIPATING ANY PRECIPITATION WITH THIS, HOWEVER IT MAY IMPACT THE CLOUD COVER FORECAST. THERE SHOULD BE A FAIR AMOUNT OF STRATOCUMULUS AROUND IN THE EVENING WITH MORE UP NORTH COMPARED TO THE DELMARVA. WITH THE LOSS OF DAYTIME HEATING, THE STRATOCUMULUS SHOULD TEND TO FLATTEN OUT AND DISSIPATE FROM SOUTH TO NORTH. THE NORTHERN ZONES SHOULD TEND TO HOLD ONTO MORE IN THE WAY CLOUDS LONGER GIVEN THE CLOSER PROXIMITY OF THE CLOSED LOW AND THE NORTHWESTERLY FLOW OFF THE EASTERN GREAT LAKES. WHILE THE PRESSURE GRADIENT IS FORECAST TO REMAIN TIGHTENED TONIGHT ALONG WITH SOME CAA, WE SHOULD BE ABLE TO DECOUPLE MORE QUICKLY AS THE LOW-LEVEL FLOW IS WEAKER AND THE BOUNDARY LAYER BECOMES MORE SHALLOW AND COOLS. FOR FRIDAY, THE THERMAL ADVECTION BECOMES MORE NEUTRAL THEREFORE WHILE AT LEAST SOME CLOUDS WILL DEVELOP THEY SHOULD TEND TO FLATTEN OUT QUICKLY THROUGH THE AFTERNOON AND EARLY EVENING AS SOME ADDITIONAL DRYING IS NOTED IN THE FORECAST SOUNDINGS MAINLY ABOVE 6,000 FEET. THE CYCLONIC FLOW ALOFT CONTINUES FRIDAY, ALTHOUGH THE LOW-LEVEL FLOW APPEARS TO BECOME A BIT MORE ANTICYCLONIC. THIS WILL ALLOW THE PRESSURE GRADIENT TO RELAX FRIDAY AND FRIDAY NIGHT, ALTHOUGH THE FORECAST SOUNDINGS DO INDICATE ENOUGH VERTICAL MIXING OCCURS YET AGAIN FRIDAY FOR POTENTIALLY BREEZY CONDITIONS. MUCH BETTER DECOUPLING THEN TAKES PLACE FRIDAY NIGHT AS A SURFACE HIGH BEGINS TO SETTLE IN AND THE CLOSED SLOW SHIFTS EAST. FOR SATURDAY, HIGH PRESSURE FROM SOUTHEASTERN CANADA SETTLES OVER THE AREA AS MIDLEVEL RIDGING ARRIVES FROM THE WEST. THE PATTERN LOOKS FAIRLY PROGRESSIVE THEREFORE THE SURFACE HIGH WILL BEGIN SHIFTING OFFSHORE TOWARD EVENING. LIGHTER WINDS WITH NO SIGNIFICANT WEATHER EXPECTED, ALTHOUGH EITHER A SEA BREEZE DEVELOPS OR MERGES WITH THE LOW-LEVEL FLOW EVENTUALLY SHIFTING FROM A SOUTHERLY DIRECTION. AS FOR TEMPERATURES, WE MOSTLY UTILIZED AN EVENLY WEIGHTED BLEND OF THE GFS AND NAM MOS WITH JUST SOME MINOR ADJUSTMENTS FOR LOCAL AFFECTS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE NEXT CHANCE FOR SHOWERS ACROSS THE CWA ARRIVES DURING THE START OF THIS TIME FRAME. MOISTURE FROM THE REMNANTS OF TROPICAL STORM HERMINE MAY GET CAUGHT UP WITH A COLD FRONT AND UPPER-LEVEL TROUGH ADVANCING FROM THE NORTHERN/CENTRAL PLAINS. AS THE UPPER-LEVEL TROUGH INITIALLY AMPLIFIES ACROSS THE PLAINS, ANY TRAPPED MOISTURE SHOULD BE PULLED NORTHWARD. DOWNSTREAM THOUGH, RIDGING WILL BE ENHANCED ALTHOUGH GIVEN THE AMPLIFICATION OF THE PATTERN EVERYTHING SHOULD BE PROGRESSIVE. DESPITE THE LARGE TROUGH FORECAST TO BE EXITING THE EAST COAST, THE STRENGTH OF THE INCOMING TROUGH SHOULD BE ENOUGH TO PUSH THE RIDGE EASTWARD WITH TIME. THERE ARE SOME TIMING DIFFERENCES REGARDING THE ARRIVAL OF THE POTENTIAL SHOWERS/STORMS, AS THE NAM/WRF IS BELIEVED TO BE TO SLOW GIVEN THE PATTERN WHILE THE GFS/ECMWF ARE PROBABLY TO FAST. THE FASTER MODEL SOLUTIONS APPEAR TO HAVE THE STRONGEST LOW TO MID LEVEL THETA-E ADVECTION LAGGING BEHIND THE QPF. THEREFORE, MADE SOME TIMING ADJUSTMENTS TO THE POPS SATURDAY NIGHT THROUGH SUNDAY NIGHT. THE POPS WILL REMAIN IN THE CHC CATEGORY FOR NOW, AND THE REGION REALLY DOES NEED THE RAIN AND THIS LOOKS LIKE OUR BEST CHC SINCE WEEKS AGO. IT WILL BE INTERESTING REGARDING HOW MUCH PRECIPITATION OCCURS WITH THIS SYSTEM AS MUCH OF THE MODEL GUIDANCE HAS THE UPPER-LEVEL TROUGH DEAMPLIFYING AS IT MOVES EASTWARD. A WESTERLY UPPER FLOW DEVELOPS BEHIND THE SUNDAY SYSTEM AND SURFACE HIGH PRESSURE FOLLOWS FOR MONDAY WITH DRY WEATHER EXPECTED. ANOTHER WEAK SYSTEM MOVES SOUTHEASTWARD FROM THE GREAT LAKES BRINGING ANOTHER CHC FOR SOME SHOWERS TUESDAY INTO WEDNESDAY, THEN HIGH PRESSURE NEAR THE MIDWEST BEGINS TO SLIDE EASTWARD TOWARD THE MID ATLANTIC DURING WEDNESDAY. THERE ARE NO REAL LARGE RIDGES FORECAST TO BE PERSISTENT AS THE NORTHERN STREAM LOOKS TO DOMINATE, THUS NO EXCESSIVE HEAT IS ANTICIPATED DURING THIS ENTIRE TIME FRAME. OVERALL, WE DID NOT MAKE ANY SIGNIFICANT CHANGES TO CONTINUITY. HOWEVER, WE DID BLEND IN A SMALL PERCENTAGE OF THE 00Z MOSGUIDE TO SOME FIELDS TO INTRODUCE A LITTLE BIT OF NEW GUIDANCE INTO THE FORECAST. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 1030Z, THE SKY OVER OUR EIGHT TAF SITES WAS MOSTLY CLEAR AND THERE WERE NO VISIBILITY RESTRICTIONS. THE WIND WAS MAINLY FROM THE WEST AND NORTHWEST AT LESS THAN 10 KNOTS. VFR CONDITIONS ARE ANTICIPATED THROUGH THE ENTIRE TAF PERIOD EVEN THOUGH A DECK OF BROKEN STRATOCUMULUS IS EXPECTED OVER OUR REGION FOR MUCH OF THE AFTERNOON INTO THE EARLY EVENING. THE CLOUD BASES SHOULD BE 5000 FEET OR GREATER. THE MAIN WEATHER IMPACT TODAY WILL BE THE WIND. A WEST NORTHWEST WIND AROUND 15 KNOTS WILL DEVELOP THIS MORNING AND IT SHOULD CONTINUE INTO THE EARLY EVENING. WIND GUSTS INTO THE 20S ARE LIKELY. AFTER SUNSET, AROUND 2300Z, WIND SPEEDS ARE FORECAST TO DIMINISH. OUTLOOK... HIGH PRESSURE IS EXPECTED TO BRING DRY WEATHER CONDITIONS FROM TONIGHT INTO SATURDAY. A FRONTAL BOUNDARY FROM THE WEST IS FORECAST TO BRING SHOWERS TO OUR REGION FROM LATE SATURDAY NIGHT INTO SUNDAY NIGHT. DRY WEATHER SHOULD RETURN FOR MONDAY. && .MARINE... LOW PRESSURE WILL REMAIN OVER CANADA'S ATLANTIC PROVINCES AND THE ADJACENT WATERS INTO SATURDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE WEST. WHILE THE WIND SHOULD REMAIN GUSTY INTO FRIDAY, IT APPEARS AS THOUGH GUSTS WILL STAY AROUND 20 KNOTS ON THE WATER SO WE SHOULD NOT NEED TO ISSUE A SMALL CRAFT ADVISORY. A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE WEST AND IT IS EXPECTED TO ARRIVE ON SUNDAY. IT DOES NOT APPEAR AS THOUGH THE PRESSURE GRADIENT IN THE VICINITY OF THE FRONT WILL PRODUCE WIND GUSTS IN EXCESS OF ABOUT 20 KNOTS. HIGH PRESSURE SHOULD FOLLOW FOR MONDAY. && .FIRE WEATHER... THE RATHER DRY CONDITIONS WILL CONTINUE AS THE FINE FUELS ARE EXCEPTIONALLY DRY. A NORTHWESTERLY WIND WILL BE GUSTY TODAY, AS FORECAST SOUNDINGS INDICATE A DEEPENING BOUNDARY LAYER WITH GUST POTENTIAL ABOUT 25 KNOTS. WHILE MOST AREAS WILL PROBABLY HIT THE WIND CRITERIA TODAY, THE LIMITING FACTOR WILL BE THE RELATIVE HUMIDITY VALUES. THE DEW POINTS WILL GENERALLY BE IN THE 40S TODAY, HOWEVER THE AIR TEMPERATURES WILL BE MUCH COOLER COMPARED TO YESTERDAY. THIS WILL TEND TO KEEP THE RELATIVE HUMIDITY VALUES UP. DESPITE THIS, THERE WILL STILL BE AN ENHANCED FIRE DANGER TODAY. SINCE ALL THE CRITERIA LOOKS NOT TO BE MET, WE WILL HOLD OFF ON ANY RED FLAG WARNINGS AND HIGHLIGHT THIS ENHANCED DANGER FOR MOST AREAS IN THE HAZARDOUS WEATHER OUTLOOK AND THE FIRE WEATHER FORECAST. A SPECIAL WEATHER STATEMENT /SPS/ MAY BE ISSUED LATER TO HIGHLIGHT THE ENHANCED RISK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...GORSE/O'HARA AVIATION...IOVINO MARINE...IOVINO FIRE WEATHER...GORSE
Hazardous weather outlook, Sep 9, 4:05 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 AM EDT THU SEP 9 2010 NJZ001-007-008-PAZ054-055-060>062-100815- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 405 AM EDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 100815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 405 AM EDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOW RELATIVE HUMIDITY VALUES BETWEEN 30 AND 40 PERCENT, COMBINED WITH NORTHWEST WINDS GUSTING UP TO 30 MPH AND VERY LOW FUEL MOISTURE, WILL CREATE AN ENHANCED FIRE WEATHER THREAT THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-100815- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 AM EDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-100815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 405 AM EDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.